# SDR SWAA2022062320535

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 78,444 hours, 46,505 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE COMING OUT BOTTOM OF DOOR. / [01] RE-POSITIONED AFT SERVICE DOOR ESCAPE SLIDE PER AMM 25-66-01.
